Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 122, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Aug 10, 2009, 3:24 PM CDT for 7 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2009, 3:24 PM CDT (20:24 UTC)
- Expired
- Aug 10, 2009, 8:54 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MO, Cedar County, MO, Dallas County, MO, Hickory County, MO, Polk County, MO, St. Clair County, MO, Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 91 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2700 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 12.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 102024
FFWSGF
MOC015-039-059-085-167-185-217-110300-
/O.NEW.KSGF.FF.W.0122.090810T2024Z-090811T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 PM CDT MON AUG 10 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HICKORY COUNTY IN CENTRAL MISSOURI...
NORTHERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
NORTHERN POLK COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN BENTON COUNTY IN CENTRAL MISSOURI...
ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1000 PM CDT.
* AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL APPROACHING THE WARNED
AREA. THIS AREA ALREADY RECEIVED HEAVY RAINFALL TODAY...AND WILL
LIKELY RECEIVE AN ADDITIONAL ONE TO TWO INCHES OF RAIN
THROUGH 5 PM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3832 9309 3774 9307 3775 9461 3805 9462
3804 9408 3821 9406 3821 9351 3833 9342
$$
TERRY2 follow-up statements
000
WGUS73 KSGF 110034
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
734 PM CDT MON AUG 10 2009
MOC015-039-059-085-167-185-217-110300-
/O.CON.KSGF.FF.W.0122.000000T0000Z-090811T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK MO-CEDAR MO-DALLAS MO-VERNON MO-HICKORY MO-ST. CLAIR MO-
BENTON MO-
734 PM CDT MON AUG 10 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
HICKORY...NORTHERN CEDAR...NORTHERN POLK...NORTHWESTERN DALLAS...
SOUTHERN BENTON...ST. CLAIR AND VERNON COUNTIES...
AT 728 PM CDT...DESPITE MORE THAN THREE INCHES OF RAIN THAT FELL
ACROSS PARTS OF THE WARNED AREA...REPORTS FROM LOCAL LAW
ENFORCEMENT OFFICIALS INDICATE THAT FLOODING HAS BEEN LIMITED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RESIDENTS SHOULD REMAIN ALERT FOR FLOODED ROADS AND LOW WATER
CROSSINGS THIS EVENING. IF FLOODING IS OBSERVED...TURN AROUND AND
REPORT THE FLOOD TO LAW ENFORCEMENT OFFICIALS.
&&
LAT...LON 3832 9309 3774 9307 3775 9461 3805 9462
3804 9408 3821 9406 3821 9351 3833 9342
$$
RUNNELS000
WGUS73 KSGF 110154
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
854 PM CDT MON AUG 10 2009
MOC015-039-059-085-167-185-217-110159-
/O.CAN.KSGF.FF.W.0122.000000T0000Z-090811T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK MO-CEDAR MO-DALLAS MO-VERNON MO-HICKORY MO-ST. CLAIR MO-
BENTON MO-
854 PM CDT MON AUG 10 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HICKORY...NORTHERN
CEDAR...NORTHERN POLK...NORTHWESTERN DALLAS...SOUTHERN BENTON...ST.
CLAIR AND VERNON COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA AND
CREEKS ACROSS THE AREA ARE WITHIN BANK...ENDING THE FLOOD THREAT. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3832 9309 3774 9307 3775 9461 3805 9462
3804 9408 3821 9406 3821 9351 3833 9342
$$
RUNNELSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 3:10 PM CDT, 14 minutes earlier.
Area forecast discussion, Aug 10, 3:10 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 310 PM CDT MON AUG 10 2009 .DISCUSSION... CURRENTLY...ACTIVE WEATHER DAY CONTINUES. MULTIPLE MCSS HAVE BLOSSOMED OVER THE MIDWEST...THE STRONGEST OF WHICH IS JUST TO THE NORTHWEST OF THE CWA. STORMS ACROSS THE AREA TODAY HAVE BEEN ANCHORED MODEST LOW LEVEL WINDS INTERSECTING A SOUTHWARD MOVING OUTFLOW BOUNDARY. PROPAGATION HAS BEEN ACCELERATING TO THE SOUTH OVER THE PAST FEW HOURS...WITH THE MOST HEALTHY UPDRAFTS NOW FORMING NEAR THE MO/ARK STATE LINE. WHILE AN ISOLATED SEVERE STORM CANNOT BE RULED OUT...THE BETTER RISK WITH THIS ACTIVITY CONTINUES TO BE HEAVY RAINFALL. AN INTENSE FORWARD PROPAGATING MCS CONTINUES TO MOVE INTO WEST CENTRAL MO...REPRESENTING THE GREATER RISK OF SEVERE STORMS BY FAR. A NARROW TONGUE OF INSTABILITY HAS NOSED NORTHWARD ALONG AND AHEAD OF THIS MCS...MAINLY IN AREA ALONG THE MO/KS STATE LINE ON WESTWARD. DAMAGING WIND GUSTS ARE THE PRIMARY RISK...ALONG WITH ADDITIONAL HEAVY RAINFALL. GUSTY WIND WILL LIKELY LINGER BEHIND THE LINE WITH POSSIBLE WAKE LOW DEVELOPMENT. HAIL HAS BEEN HARD TO COME BY AND WILL BE THE EXCEPTION RATHER THAN THE RULE. THIS LINE OF STORMS WILL BE MOVING INTO AN AREA WORKED OVER BY EARLIER CONVECTION...THUS THE LIFE CYCLE OF THIS SYSTEM IS LIKELY ON THE DOWNTURN THE FURTHER EAST IT MOVES. THE FAR NW CWA WILL CERTAINLY BE ACTIVE THE NEXT FEW HOURS. TONIGHT AND TUESDAY...ACTIVE WEATHER WILL CONTINUE. WILL HAVE TO MONITOR THE POSITIONING AND LOCATION OF LOW LEVEL BOUNDARIES TONIGHT AS THE LOW LEVEL JET ONCE AGAIN INTENSIFIES. INDICATIONS ARE THAT ANOTHER COMPLEX OF TSRA WILL DEVELOP ACROSS KANSAS AND MOVE EAST/SOUTHEAST LATER THIS EVENING THROUGH THE OVERNIGHT HOURS. STORM SEVERITY IS SOMEWHAT IN QUESTION GIVEN HOW MUCH THE ATMOSPHERE HAS BEEN WORKED OVER AND WILL CONTINUE TO BE WORKED OVER THIS AFTERNOON. THE RISK IS LOW END AT THIS POINT AND CONFINED TO WIND AND TO A LESSER EXTENT HAIL. CONCERN IS THERE FOR HEAVY RAINFALL GIVEN THE AREAS OF HEAVY RAINFALL RECEIVED THUS FAR TODAY. THE ATMOSPHERE WILL REMAIN PLENTY MOIST WITH GOOD MOIST LOW LEVEL INFLOW EXPECTED TONIGHT. THUNDERSTORMS WILL BE ONGOING TUESDAY MORNING ACROSS AT LEAST THE SOUTHERN HALF OF THE AREA...THIS ACTIVITY WILL TEND TO SHIFT SOUTHEAST WITH TIME...LIKELY BEING OUT OF THE AREA BY MIDDAY. SOME REDEVELOPMENT IS POSSIBLE DURING THE AFTERNOON...BUT CURRENT INDICATIONS ARE FOR SUCH DEVELOPMENT TO OUR EAST AND SOUTHEAST. THOUGH SOMETHING TO KEEP IN THE BACK OF THE MIND IN CASE THIS SYSTEM SLOWS. TUESDAY NIGHT ONWARD...MUCH QUIETER WEATHER IS ON TAP. HIGH PRESSURE WILL BUILD OVER THE REGION AND SLIGHTLY COOLER/DRIER AIR WILL ENTER FROM THE NORTH. TEMPERATURES WILL BE KNOCKED BACK A BIT TO BELOW AVERAGE THROUGH THE END OF THE WEEK...WITH A SLOW MODERATION EACH DAY. UPPER RIDGING IS EXPECTED TO MAINTAIN A HOLD ON THE SOUTHEASTERN CONUS INTO THE WEEKEND...THOUGH SOUTHWESTERLY FLOW ALOFT SHOULD BEGIN TO NUDGE TOWARDS THE AREA AT THIS TIME. HAVE INTRODUCED CLIMO POPS FOR SUNDAY/MONDAY IN RESPONSE TO THIS. OTHERWISE...AT OR BELOW AVERAGE TEMPS FOR MID AUGUST ARE EXPECTED. GAGAN && .AVIATION... FOR THE 18Z SGF/JLN/BBG TAFS...WILL KEEP AT LEAST VICINITY STORMS THROUGH THE AFTERNOON AS MOISTURE OVERRIDES AN OUTFLOW BOUNDARY EXTENDING ROUGHLY FROM NEOSHO TO BRANSON. COULD SEE INTERMITTENT MVFR AND UPPER END IFR WITH THE STRONGER STORM CELLS THAT MOVE OVER THE AIRPORTS...ALONG WITH WIND GUSTS TO 40 KNOTS...ESPECIALLY NEAR KSGF DURING THE NEXT COUPLE OF HOURS. ADDITIONAL STORM DEVELOPMENT WILL BE POSSIBLE LATER TONIGHT AHEAD OF A COLD FRONT WHICH WILL MOVE ACROSS THE REGION AROUND OR SHORTLY AFTER SUNRISE. TERRY && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 10, 12:52 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1252 PM CDT MON AUG 10 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1252 PM CDT MON AUG 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORM DOWNBURST WINDS TO 60 MPH QUARTER SIZED HAIL TORRENTIAL RAINFALL AND LOCALIZED FLOODING AREAS AFFECTED AND TIMING: SCATTERED TO NUMEROUS THUNDERSTORMS WILL PERSIST ACROSS THE OUTLOOK AREA THROUGH THIS AFTERNOON...WITH THE GREATEST COVERAGE OF STORMS ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR. ADDITIONAL THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA TONIGHT. DISCUSSION: A COLD FRONT ACROSS EASTERN KANSAS AND NORTHWESTERN MISSOURI WILL SLOWLY MOVE SOUTHEAST THROUGH TONIGHT. NUMEROUS THUNDERSTORMS HAVE DEVELOPED WELL AHEAD OF THIS FRONT ACROSS MUCH OF THE MISSOURI OZARKS. STRONG STORMS WILL CONTINUE IN THIS AREA...WITH WIND GUSTS TO 50 MPH AND VERY HEAVY RAINFALL. ACROSS EXTREME SOUTHEAST KANSAS AND FAR SOUTHERN MISSOURI...ADDITIONAL THUNDERSTORMS WILL DEVELOP AS THE AFTERNOON PROGRESSES. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH WIND GUSTS TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS. HEAVY RAINFALL IS ALSO EXPECTED WITH THIS ACTIVITY. IN ADDITION...A LINE OF SEVERE THUNDERSTORMS ACROSS CENTRAL KANSAS WILL CONTINUE TO MOVE EASTWARD THIS AFTERNOON. THIS LINE OF STORMS WILL AFFECT EXTREME SOUTHEAST KANSAS AFTER 200 PM AND PORTIONS OF WEST CENTRAL MISSOURI ALONG AND NORTHWEST OF A LINE FROM LAMAR TO OSCEOLA...AFTER 300 PM. WIND GUSTS IN EXCESS OF 60 MPH...HAIL TO THE SIZE OF QUARTERS AND TORRENTIAL RAINFALL IS EXPECTED WITH THIS ACTIVITY. ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS THE OUTLOOK AREA TONIGHT AS THE COLD FRONT SLOWLY MOVES THROUGH THE AREA. STRONG STORMS WILL REMAIN POSSIBLE WITH THIS ACTIVITY...THOUGH THERE WILL BE AN INCREASED RISK FOR LOCALIZED FLOODING AS HEAVY RAINFALL IS ONCE AGAIN EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL END FROM NORTHWEST TO SOUTHEAST TUESDAY MORNING WITH HEAVY RAINFALL BEING THE PRIMARY HAZARD TUESDAY MORNING. THUNDERSTORMS ARE EXPECTED TO END ACROSS THE AREA AFTER MIDDAY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS EXTREME SOUTHEAST AS WELL AS FAR WESTERN AND SOUTHERN MISSOURI THROUGH THIS AFTERNOON. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Special weather statement, Aug 10, 12:41 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1241 PM CDT MON AUG 10 2009 MOZ082-101815- TEXAS MO- 1241 PM CDT MON AUG 10 2009 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN TEXAS COUNTY UNTIL 115 PM CDT... AT 1240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTH OF CABOOL...OR 9 MILES EAST OF MOUNTAIN GROVE...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE ARROLL...CABOOL...CLEAR SPRINGS...ELK CREEK...EUNICE...HARTSHORN...SIMMONS...SOLO AND YUKON. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. GAEDE
Local storm report, Aug 10, 12:46 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 PM CDT MON AUG 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HEAVY RAIN FLEMINGTON 37.80N 93.50W
08/10/2009 M2.60 INCH POLK MO CO-OP OBSERVER
RAINFALL SO FAR TODAY.
&&
MTERRYSpecial weather statement, Aug 10, 1:42 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 142 PM CDT MON AUG 10 2009 MOZ097-098-106-101915- SHANNON MO-HOWELL MO-OREGON MO- 142 PM CDT MON AUG 10 2009 ...SIGNIFICANT WEATHER ALERT FOR EAST CENTRAL HOWELL...NORTHWESTERN OREGON AND SOUTHWESTERN SHANNON COUNTIES UNTIL 215 PM CDT... AT 141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PEACE VALLEY...OR 8 MILES SOUTH OF MOUNTAIN VIEW...MOVING EAST AT 10 MPH. PENNY SIZE HAIL...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE PEACE VALLEY...THOMASVILLE AND WHITE CHURCH. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. GAEDE
Special weather statement, Aug 10, 2:04 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 204 PM CDT MON AUG 10 2009 MOZ098-101930- SHANNON MO- 204 PM CDT MON AUG 10 2009 ...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN SHANNON COUNTY UNTIL 230 PM CDT... AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WINONA...OR 20 MILES EAST OF MOUNTAIN VIEW...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE WINONA. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. GAEDE
Special weather statement, Aug 10, 2:21 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 221 PM CDT MON AUG 10 2009 MOZ102-101945- BARRY MO- 221 PM CDT MON AUG 10 2009 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL BARRY COUNTY UNTIL 245 PM CDT... AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WASHBURN...OR 6 MILES SOUTHWEST OF CASSVILLE...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BUTTERFIELD...CASSVILLE...EAGLE ROCK... EXETER...WASHBURN AND WAYNE. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE ROARING RIVER STATE PARK AND TABLE ROCK LAKE. GAEDE
Special weather statement, Aug 10, 3:08 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 308 PM CDT MON AUG 10 2009 MOZ102-102045- BARRY MO- 308 PM CDT MON AUG 10 2009 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN BARRY COUNTY UNTIL 345 PM CDT... AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF EAGLE ROCK...OR 6 MILES SOUTH OF CASSVILLE...MOVING NORTHEAST AT 10 MPH. PENNY SIZE HAIL...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE CASSVILLE...EAGLE ROCK...SHELL KNOB AND WAYNE. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE ROARING RIVER STATE PARK AND TABLE ROCK LAKE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. GAEDE
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 11:38 AM CDT | Areal Flood Advisory | SGF | Greene | 3 hr |
| Aug 10, 12:41 PM CDT | Flash Flood Warning | SGF | Dade, Greene, Jasper, Lawrence, Polk, Webster | 6 hr |
| Aug 10, 12:54 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 27 min |
| Aug 10, 2:54 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 66 min |
| Aug 10, 3:18 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 57 min |
| Aug 10, 3:35 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 55 min |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.